Library Header Image
LSE Research Online LSE Library Services

Keynes and Leijonhufvud

Jackman, Richard (1974) Keynes and Leijonhufvud. Oxford Economic Papers, 26(2). pp. 259-272. ISSN 0030-7653

Full text not available from this repository.
Item Type: Article
Divisions: Economics
Subjects: H Social Sciences > HB Economic Theory
Sets: Collections > Economists Online
Departments > Economics
Date Deposited: 27 Apr 2007
Last Modified: 19 Feb 2019 19:24

Actions (login required)

View Item View Item